advertisement
Question
Posted by: Confused and Scared | 2005/07/04

Spotting & the Pill....

Please can someone help me. I've been on the pill (triminulet) now for only a year and almost 2 months. Last month I noticed that I was spotting or that there was a discharge with blood in it. I didnt worry about it too much and continued taking the pill. I have no one that I can talk to or ask about this. This has continued on an on and off basis for a month, and the thought crossed my mind that perhaps I am pregnant, and dont want to continue taking the pill if I am if it will do any harm.

What could be causing this and could it be serious enough to see a doctor or what should I do...

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Pregnancy is not a likely cause, but you could have a problem with the cervix and should see a doctor.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement